MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 18D-LONGER; PERIPHERAL

MICROVENTION, INC. AZUR CX 18D-LONGER; PERIPHERAL
Model Number 45-781238-L
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the coil broke in the microcatheter when trying to replace it.No injury to the patient.
 
Event or Problem Description
See h10.
 
Additional Manufacturer Narrative
The investigation found the pusher returned without the implant attached and exhibited a kink at the distal section and at the proximal connector.The implant was returned separated from the pusher, which is consistent with the alleged product issue.The investigation found the pusher's monofilament with a tensile break shape at the tip which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the pusher damage, but this condition is consistent with the device experiencing forces exceeding the pusher's yield strength.-.

Brand Name
AZUR CX 18D-LONGER
Common Device Name
PERIPHERAL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21962212
Report Number2032493-2025-90132
Device Sequence Number15771496
Product Code KRD
UDI-Device Identifier00810170018367
UDI-Public(01)00810170018367(11)230914(17)280831(10)0000425364
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-781238-L
Device Lot Number0000425364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown